期刊論文

標題 A compact photonic switch based on multimode interference with partial index-modulation regions
學年 90
學期 2
出版(發表)日期 2002/05/05
作品名稱 A compact photonic switch based on multimode interference with partial index-modulation regions
作品名稱(其他語言)
著者 Lien, Chun-hung; Lin, Hsueh-hui; Weng, Shih-wan; Wang, Hung-jen; 張文清; Chang, Wen-ching
單位 淡江大學電機工程學系
出版者 Wiley-Blackwell
著錄名稱、卷期、頁數 Microwave and optical technology letters 33(3), pp.174-176
摘要 In this letter, we propose a novel 3 × 3 photonic switch based on multimode interference. The power switching between multiple output ports are controlled by changing the refractive indices of the index-modulated regions where such self-images occurred. For a more realistic design, the switching characteristics for this structure are numerically investigated by the finite-difference beam propagation method (FD-BPM). Simulation results less insertion loss and low crosstalk level of −34dB. Moreover, detailed investigations with design rules of MMI structure have been considered.
關鍵字
語言 英文(美國)
ISSN 0895-2477
期刊性質 國外
收錄於
產學合作
通訊作者
審稿制度
國別 美國
公開徵稿
出版型式 ,電子版,紙本